# SDR C2XA04BT062

- Difficulty date: May 20, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 13,507 hours, 11,620 cycles
- Engine: Allsn AE3007A
- Engine time: 13,131 hours, 10,047 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: CAE310066
- Condition: Failed
- Location: Nr 1
- Part time: 13,131 hours, 10,047 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED, NR 1 ENGINE FAILED INFLIGHT.  N1 STABILIZED AT ABOUT 14 PERCENT AND 100 DEGREES.  FAILURE OCCURRED DURING CLIMBOUT IN SHALLOW LEFT BANK WITH CLIMB THRUST SET.  PERFORMED AIR RETURN TO NEWARK.  LANDED UNEVENTFULLY.  MAINTENANCE FOUND UNACCEPTABLE DEBRIS ON INDICATING CHIP DETECTOR, ALSO NOTED RAPID N2 RISE DURING ATTEMPTED START (APPROXIMATELY 50 PERCENT N2 WITHIN 3 SECONDS).  SUSPECTED DAMAGE TO ACCESSORY DRIVE UNIT.  REMOVED AND REPLACED NR 1 ENGINE IAW EXPRESS JET EMB145 TASKCARD 627001.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
